Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/26785
Title: On question about extension of maximin problem with phase constraints
Authors: Baklanov, A.
Issue Date: 2013
Citation: Baklanov A. On question about extension of maximin problem with phase constraints / A. Baklanov // Applied Mathematical Sciences. — 2013. — Vol. 7. — № 121-124. — P. 6023-6029.
Abstract: We study the asymptotic behavior of maximin values of a payoff function, when relaxed constraints are tightened. The payoff function depends on the trajectories of controlled systems of the first and second player. An extension in the class of the Radon measures is used. The asymptotic equivalence between two types of the constraints relaxations is shown. © 2013 Artem Baklanov.
Keywords: ASYMPTOTIC EQUIVALENCE
EXTENSION
MAXIMIN
RADON MEASURES
RELAXATION OF CONSTRAINTS
URI: http://hdl.handle.net/10995/26785
SCOPUS ID: 84889570389
PURE ID: 835485
ISSN: 1312-885X
DOI: 10.12988/ams.2013.310551
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
scopus-2013-0003.pdf110,87 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.